# SDR UALA2011110305957

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 62,314 hours, 8,995 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 57
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EAI VALVE L LEFT ENGINE ANTI-ICE (EAI) VALVE FAILURE. STATUS MSG-3010101 LATCHED TO MODE. L ENG ANTI ICE SYSTEM DE-ACT IAW MEL PROCEDURES L ENG ANTI-ICE SYSTEM INOP IN OPEN POSITION. EAI REPLACED ON OVERNIGHT VISIT MR30210-909 INSTALLED, NO HELP. VALVE RETURNED TO INOP IN IN THE OPEN POSITION AS REQUIREDTO SATISFY MEL PROCEDURE AS ORIGINALLY DEFERRED.-SEC- :FOUND CONNECTOR STILL DISCONNECTED AND TAPED AT EAI CONTROLLER, RAN MAT TESTS FOR BOTH ENG NOT RUNNING AND ENG RUNNING, BOTH TESTS PASSED, VALVES RESPONDS TO COMMANDED POSITION, OPEN AND CLOSE FROM OVHD SWITCH.
